# SDR QXEA2019120900453

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 4,966 hours, 3,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATCH STRIP BY ROW 1 NOT ILLUMINATED. REPLACED FLOOR PATH LIGHTING STRIPS IAW E175 AMM 33-50-21-00/400-801A. CHECKS GOOD.
